# SDR SWAA2014061629088

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,997 hours, 26,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHT LAMP INOPERATIVE.  R & R LAMP IAW AMM.
